MathSciNet Relay Station
MathSciNet bibliographic data
MR1621418 62F10
Hürlimann, Werner On the characterization of maximum likelihood estimators for location-scale families. Comm. Statist. Theory Methods 27 (1998), no. 2, 495–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement